Applied Mathematics

Vol.1 No.4(2010), Paper ID 2906, 8 pages

DOI:10.4236/am.2010.14038

 

Entire Large Solutions of Quasilinear Elliptic Equations of Mixed Type

 

Hongxia Qin, Zuodong Yang

 

 

Copyright © 2010 Hongxia Qin, Zuodong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Qin and Z. Yang, "Entire Large Solutions of Quasilinear Elliptic Equations of Mixed Type," Applied Mathematics, Vol. 1 No. 4, 2010, pp. 293-300. doi: 10.4236/am.2010.14038.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.